MathSciNet Relay Station
MathSciNet bibliographic data
MR2815741 41A29 (26B99 46E15 54C35)
Fefferman, Charles; Israel, Arie The jet of an interpolant on a finite set. Rev. Mat. Iberoam. 27 (2011), no. 1, 355–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement